# SDR DL31L954119

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N837AB
- Make and model: Airbus A310-324
- Aircraft serial: 674
- Engine: Pwa PW4152
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 1 Engine
- Part time: 10,269 hours
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIR-TURN-BACK, BIRD STRIKE ON CLIMB, NR 1 ENGINE APPROX 3000 FEET.  ENGINE CONTINUED RUNNING, VIB 4.8.  LANDED JFK WITHOUT INCIDENT.  ENGINE WAS SHUT DOWN AFTER LANDING.  FOUND NUMEROUS FIRST STAGE FAN BLADES DAMAGED AND DAMAGE TO INLET COWL INNER LINER.  REPLACED ENGINE AND NOSE COWL.
